This paper deals with a host-parasitoid model subject to Allee effect and its dynamical behavior. Steady state points of the proposed host-parasitoid model are computed. Stability properties are analyzed with eigen values of Jacobian matrix which are determined at the steady states. Theoretical findings are supported by numerical illustrations and enhanced by pictorial representations such as bifurcation diagrams, phase portraits and local amplifications for different parameter values. Existence of chaotic behavior in the system is established via bifurcation and sensitivity analysis of the system at the initial conditions. Various phase portraits are simulated for a better understanding of the qualitative behavior of the considered model.
Gümüs, Özlem A.; Maria Selvam, A. G.; and Janagaraj, R.
Stability of Modified Host-Parasitoid Model with Allee Effect,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 20.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/20